Facebook Pixel
EmpowHER Guest

Emergency Contraceptive overdose?

By Anonymous June 8, 2017 - 5:15am
Rate This

Last menses 9 may-14 may. 28 day cycle usually. Had postpone 72 on 18 may (after 28 hours of sex) and ipill on 25 may (after 1 hour of sex). Bleeding 31 may- 2 june (lighter but decent amount) & light spotting - 2 days. Feeling bloated, very gassy & nauseated since the bleeding. Sour taste & lot of saliva. Why digestive problems? Could I b pregnant? Wen will my next period be?

Also, I am taking antacids and light food. By when can I expect the digestive problems to subside?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!